# SDR 2005FA0000432

- Difficulty date: March 25, 2005
- Submitted: March 25, 2005
- Operation: General aviation
- Aircraft: N39775
- Make and model: Piper PA-32RT-300T
- Aircraft serial: 32R7887166
- Engine: Lyc TIO540*
- Propeller: Hartzl HCE3YR1
- System (JASC): 6114 · Propeller Hub Section
- Part: Piston Rod
- Part number: A24182
- Condition: Misinstalled
- Location: Prop Hub
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW PROP WAS INSTALLED.  ENGINE DEVELOPED METAL.  PROP WAS BROUGHT TO SHOP TO BE FLUSHED OUT.  AFTER CYL REMOVAL, PITCH CHANGE TUBE (PISTON ROD) WAS FOUND TO BE TORQUED AT 75 FT LBS INSTEAD OF 40 FT LBS.  PROP WAS DISASSEMBLED AND REASSEMBLED TO MAKE SURE FORK WAS NOT UPSIDE DOWN. (K)
